# SDR USA2004F00080

- Difficulty date: June 5, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 50602
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ENROUTE, CREW REPORTED THE ELEVATOR FEEL WAS VERY HARD IN FLIGHT.  ON APPROACH, VERY HEAVY NOSE DOWN PRESSURE IS REQUIRED TO GET A MINIMAL NOSE DOWN RESPONSE.  ON LANDING NOT AS MUCH EFFORT WAS REQUIRED.  AC WAS FOUND IN SAFE CONDITION FOR MAINT FERRY FLIGHT.  FERRY FLIGHT CREW REPORTED FLIGHT WAS NOT BAD ON TAKEOFF BUT THAT THERE WAS A DEFINITE PROBLEM ON LANDING.  JUST AFTER FLARE, WENT TO PUSH OVER NOSE, FELT LIKE MECHANICAL BINDING.  PUSHED HARDER AND IT RELEASED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINT REMOVED AND REPLACED THE (A) FLIGHT CONTROL SYS HYDRAULIC SHUTTLE VALVE.  SYSTEM NOW FUNCTIONS SMOOTHLY AND ELEVATOR FEEL AND CENTERING IS NOW RESPONDING NORMAL.
